Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 8, 2006, 11:00 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2006, 11:00 PM CDT (04:00 UTC)
- Expired
- May 9, 2006, 12:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 11:10 PM CDT | TSTM WND DMG | 2 W Beulah, FL | TREES AND POWERLINES DOWN ALONG HWY 90 JUST ACROSS THE STATE LINE |
| May 8, 11:25 PM CDT | HAIL 1.75 | Bellview, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 4.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2016 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 090405
SVRMOB
ALC003-FLC033-090500-
/O.NEW.KMOB.SV.W.0095.060509T0400Z-060509T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1100 PM CDT MON MAY 8 2006
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BALDWIN COUNTY IN SOUTHWEST ALABAMA
ESCAMBIA COUNTY IN NORTHWEST FLORIDA
* UNTIL MIDNIGHT CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL TO BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF BARRINEAU PARK...7 MILES NORTHWEST
OF BEULAH...8 MILES WEST-NORTHWEST OF CANTONMENT OR ABOUT 21 MILES
NORTHWEST OF THE CITY OF PENSACOLA. THE STORM IS MOVING SOUTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CANTONMENT AND BEULAH BY 1110 PM CDT
GONZALEZ BY 1115 PM CDT
ENSLEY AND 6 MILES NORTHEAST OF BELLVIEW BY 1120 PM CDT
FERRY PASS AND BRENT BY 1130 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.
VERY LARGE HAIL IS EXPECTED WITH THIS STORM ACROSS EASTERN PORTIONS OF
BALDWIN COUNTY NORTH OF SEMINOLE AND ACROSS CENTRAL PORTIONS OF
ESCAMBIA COUNTY FLORIDA THROUGH MIDNIGHT.
LAT...LON 3075 8751 3059 8761 3038 8726 3050 8717
3062 8726
$$1 follow-up statement
000
WWUS54 KMOB 090434
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1131 PM CDT MON MAY 8 2006
ALC003-090441-
/O.CAN.KMOB.SV.W.0095.000000T0000Z-060509T0500Z/
BALDWIN AL-
1131 PM CDT MON MAY 8 2006
...THE SEVERE THUNDERSTORM WARNING FOR BALDWIN COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OUT OF BALDWIN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
LAT...LON 3067 8737 3050 8741 3038 8726 3050 8717
3062 8726
$$
FLC033-090500-
/O.CON.KMOB.SV.W.0095.000000T0000Z-060509T0500Z/
ESCAMBIA FL-
1131 PM CDT MON MAY 8 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CDT FOR
CENTRAL ESCAMBIA COUNTY...
AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED NEAR WEST PENSACOLA...AND WAS MOVING SOUTHEAST AT 30 MPH.
THIS STORM PRODUCED WIND DAMAGE TO TREES AND POWERLINES AROUND THE
BEULAH AREA ALONG HIGHWAY 90 AROUND 1110 PM AND ALSO PRODUCED HAIL
OF UNKNOWN SIZE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
LAT...LON 3067 8737 3050 8741 3038 8726 3050 8717
3062 8726
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:11 PM CDT, 7 hours 49 minutes earlier.
Area forecast discussion, May 8, 3:11 PM CDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 311 PM CDT MON MAY 8 2006 .SHORT TERM...(TONIGHT AND TUESDAY)... WATER VAPOR IMAGERY TODAY SHOWS A STREAM OF MOISTURE EXTENDING FROM THE BAJA...ACROSS TEXAS AND INTO THE SOUTHERN STATES AS A ZONE OF WESTERLIES BRINGS SUBTLE MID LEVEL DISTURBANCES EASTWARD. LATEST SURFACE ANALYSIS SHOWS A WEAK FRONTAL BOUNDARY FROM SOUTHERN GEORGIA WESTWARD ACROSS THE GULF COAST INTO SOUTHEAST TEXAS. IT IS THIS BOUNDARY THAT HAS BEEN PROVIDING A FOCUSING MECHANISM FOR DAYTIME CONVECTION OVER THE GULF COASTAL ZONES. WITH THE DEGREE OF INSTABILITY AND MOISTURE IN PLACE ALONG WITH A CONTRIBUTION OF WEAK FORCING FROM PASSING MID LEVEL DISTURBANCES OVER THE SURFACE FRONT...ADDITIONAL THUNDERSTORM DEVELOPMENT IS SUPPORTED...LINGERING INTO THE EARLY EVENING WITH SLIGHTLY HIGHER CHANCES ALONG THE SOUTHERN ZONES. WILL BE A MILD/MUGGY NIGHT WITH DAYTIME MAXES ON TUESDAY AVERAGING IN THE MID 80S. .LONG TERM...(WEDNESDAY THROUGH MONDAY)... NEXT FRONTAL BOUNDARY SLIDES SOUTHEAST INTO THE SOUTHERN STATES ON WEDNESDAY. THIS FEATURE LIFTS AN UNSTABLE AND DEEPLY MOIST ATMOSPHERE FAVORING AN INITIATION OF THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST WEDNESDAY TO EARLY THURSDAY ACROSS THE AREA. IN THE WAKE OF THE FRONT...LATE WEEK WEATHER LOOKS DRIER UNDER THE INFLUENCE OF HIGH PRESSURE. THE NEXT FRONTAL BOUNDARY IS FORECAST TO SETTLE INTO THE DEEP SOUTH SUNDAY AND STALLS NEAR THE AREA THROUGH MONDAY. EXTENDED RANGE TEMPERATURES ARE REASONABLY CLOSE TO CLIMATOLOGY. /10 && .MARINE...A LIGHT SOUTHERLY FLOW CONTINUES THROUGH TUESDAY WHILE A LOW PRESSURE SYSTEM ADVANCES FROM THE SOUTHERN PLAINS. THE ONSHORE FLOW STRENGTHENS SOMEWHAT ON WEDNESDAY...THEN SWITCHES TO A MODERATE TO STRONG OFFSHORE FLOW ON THURSDAY AS THE LOW PRESSURE SYSTEM BRINGS A COLD FRONT THROUGH THE MARINE AREA. THE OFFSHORE FLOW SUBSIDES THURSDAY NIGHT INTO FRIDAY AS HIGH PRESSURE REBUILDS OVER THE AREA. /29 && .FIRE WEATHER...DAYTIME HUMIDITY REMAINS WELL AWAY FROM CRITICAL THRESHOLDS. AHEAD OF MID WEEK FRONT WEDNESDAY...TRANSPORT WINDS ARE FORECAST TO INCREASE WITH DAYTIME DISPERSION INDICES RISING AS WELL. IN THE WAKE OF THE FRONT...A DRIER AIRMASS SETS UP ACROSS THE FORECAST AREA LATE IN THE WEEK. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 67 87 71 87 / 30 40 30 40 PENSACOLA 69 83 71 84 / 30 30 30 40 DESTIN 72 82 71 81 / 20 30 30 40 EVERGREEN 62 86 68 86 / 20 50 30 50 WAYNESBORO 64 87 68 88 / 20 40 30 50 CAMDEN 63 87 68 87 / 20 40 30 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 8, 9:11 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 911 AM CDT MON MAY 8 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 911 AM CDT MON MAY 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE A PORTION OF THE AREA UNDER A SLIGHT RISK OF SEVERE STORMS TODAY. THIS AREA IS ALONG AND SOUTH OF A LINE FROM WAYNESBORO MISSISSIPPI TO MONROEVILLE TO ANDALUSIA ALABAMA. THE SLIGHT RISK IS IN PLACE DUE TO THE DEGREE OF INSTABILITY IN PLACE...MOISTURE...FRONTAL BOUNDARY IN THE AREA...AND A ZONE OF MID LEVEL DISTURBANCES SLIDING EASTWARD FROM TEXAS EASTWARD ACROSS THE GULF COAST. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS IN ANY SCATTERED SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL APPROACH THE CENTRAL GULF COAST REGION BY MIDWEEK. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT. THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS WILL EXIST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED THIS AFTERNOON INTO EARLY EVENING FOR SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, May 8, 9:45 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
945 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BREWTON 31.10N 87.07W
05/08/2006 E1.00 INCH ESCAMBIA AL EMERGENCY MNGR
0910 PM HAIL HAWTHORN 31.33N 88.09W
05/08/2006 E0.88 INCH WASHINGTON AL EMERGENCY MNGR
HEAVY NICKEL SIZE HAIL...COVERING THE GROUND IN PLACES
0915 PM HAIL ANDALUSIA 31.31N 86.48W
05/08/2006 E0.50 INCH COVINGTON AL EMERGENCY MNGR
JUST SW OF ANDALUSIA
&&
CULLENLocal storm report, May 8, 9:50 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
950 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG ANDALUSIA 31.31N 86.48W
05/08/2006 COVINGTON AL AMATEUR RADIO
POWER OUTAGES IN THE SOUTH SIDE OF ANDALUSIA
0930 PM TSTM WND DMG CAROLINA 31.23N 86.52W
05/08/2006 COVINGTON AL AMATEUR RADIO
SMALL DEBRIS ON THE ROAD. POWERLINES DOWN ON ROADWAY.
&&
CULLENLocal storm report, May 8, 9:50 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME ON CAROLINA REPORT
NATIONAL WEATHER SERVICE MOBILE AL
950 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG ANDALUSIA 31.31N 86.48W
05/08/2006 COVINGTON AL AMATEUR RADIO
POWER OUTAGES IN THE SOUTH SIDE OF ANDALUSIA
0915 PM TSTM WND DMG CAROLINA 31.23N 86.52W
05/08/2006 COVINGTON AL AMATEUR RADIO
SMALL DEBRIS ON THE ROAD. POWERLINES DOWN ON ROADWAY.
&&
CULLENLocal storm report, May 8, 10:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1015 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL CAROLINA 31.23N 86.52W
05/08/2006 E0.75 INCH COVINGTON AL AMATEUR RADIO
1000 PM TSTM WND DMG OPP 31.28N 86.26W
05/08/2006 COVINGTON AL AMATEUR RADIO
LARGE TREE DOWN IN FRONT OF OPP HOSPITAL ON HWY 331...THE
SOUTH LANES ARE BLOCKED
&&
CULLENSpecial weather statement, May 8, 10:25 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1025 PM CDT MON MAY 8 2006 ALZ061-063-090430- LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 1025 PM CDT MON MAY 8 2006 ...STRONG THUNDERSTORMS MOVING SOUTH ACROSS MOBILE COUNTY... AT 1022 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES SOUTH OF TANNER WILLIAMS TO 4 MILES EAST OF PINTO ISLAND...AND MOVING SOUTH AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... KNOLLWOOD HOSPITAL...I10 AND I65 INTERSECTION...TILLMANS CORNER... SCHILLINGER AND THREE NOTCH ROADS...THEODORE...MOBILE GREYHOUND PARK AND I10 AND MCDONALD ROAD THROUGH 1130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, May 8, 10:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
1036 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 NW GULFCREST 31.02N 88.26W
05/08/2006 E1.00 INCH MOBILE AL BROADCAST MEDIA
0516 PM HAIL GULFCREST 31.00N 88.24W
05/08/2006 E1.00 INCH MOBILE AL BROADCAST MEDIA
QUARTER SIZE HAIL COVERING A PORCH
0520 PM HAIL GULFCREST 31.00N 88.24W
05/08/2006 E0.88 INCH MOBILE AL PUBLIC
NICKEL SIZE HAIL COVERING THE GROUND IN SPOTS
0810 PM HAIL BREWTON 31.10N 87.07W
05/08/2006 E1.00 INCH ESCAMBIA AL EMERGENCY MNGR
0910 PM HAIL HAWTHORN 31.33N 88.09W
05/08/2006 E0.88 INCH WASHINGTON AL EMERGENCY MNGR
HEAVY NICKEL SIZE HAIL...COVERING THE GROUND IN PLACES
0915 PM HAIL CAROLINA 31.23N 86.52W
05/08/2006 E0.75 INCH COVINGTON AL AMATEUR RADIO
0915 PM TSTM WND DMG CAROLINA 31.23N 86.52W
05/08/2006 COVINGTON AL AMATEUR RADIO
SMALL DEBRIS ON THE ROAD. POWERLINES DOWN ON ROADWAY.
0915 PM HAIL ANDALUSIA 31.31N 86.48W
05/08/2006 E0.50 INCH COVINGTON AL EMERGENCY MNGR
JUST SW OF ANDALUSIA
0930 PM TSTM WND DMG ANDALUSIA 31.31N 86.48W
05/08/2006 COVINGTON AL AMATEUR RADIO
POWER OUTAGES IN THE SOUTH SIDE OF ANDALUSIA
1000 PM TSTM WND DMG OPP 31.28N 86.26W
05/08/2006 COVINGTON AL AMATEUR RADIO
LARGE TREE DOWN IN FRONT OF OPP HOSPITAL ON HWY 331...THE
SOUTH LANES ARE BLOCKED
&&
CULLENThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:33 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| May 8, 7:50 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 55 min |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Monroe | 23 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 63 min |
| May 8, 8:31 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 29 min |
| May 8, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 48 min |
| May 8, 8:58 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 62 min |
| May 8, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 58 min |
| May 8, 9:27 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 48 min |
| May 8, 10:05 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 55 min |
| May 9, 9:54 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| May 9, 10:33 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 42 min |
| May 9, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| May 9, 12:39 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 51 min |
| May 9, 1:01 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| May 9, 1:29 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| May 9, 1:43 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 35 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 61 min |
| May 9, 3:52 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 38 min |
| May 9, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 45 min |
| May 9, 4:36 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 43 min |
| May 9, 5:12 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 48 min |
| May 9, 5:16 PM CDT | Tornado Warning | MOB | Clarke, Washington | 44 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 46 min |
| May 9, 5:56 PM CDT | Tornado Warning | MOB | Clarke, Washington | 34 min |
| May 9, 6:31 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 44 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 50 min |
| May 8, 8:19 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 56 min |
| May 8, 10:06 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 39 min |
| May 8, 10:31 PM CDT | Special Marine Warning | MOB | 89 min | |
| May 8, 11:41 PM CDT | Special Marine Warning | MOB | 94 min | |
| May 9, 10:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| May 9, 10:32 AM CDT | Special Marine Warning | MOB | 88 min | |
| May 9, 2:04 PM CDT | Special Marine Warning | MOB | 116 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.